# SDR AALA202503066015

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,511 hours, 29,945 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228200
- Condition: None
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE LEFT-HAND CONTINUITY FITTING AT FR 1 AND Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EO 5319Y017-002. REPLACED LEFT HAND CONTINUITY FITTING PER EO 5319Y017-002.
